# SDR AALA201810089004

- Difficulty date: October 5, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 49,024 hours, 29,599 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: SPSA320922
- Part serial: 2679
- Condition: Cracked
- Location: Cockpit
- Part time: 23,295 hours, 14,721 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT AFT COCKPIT WINDOW CRACKED.  THE AIRCRAFT WAS GROUNDED.  REPLACED LEFT AFT COCKPIT WINDOW PER AMM 56-11-12. OK FOR SERVICE.
